Norms of Truncated Toeplitz Operators and Numerical Radii of Restricted Shifts

Gorkin, P and Partington, JR orcid.org/0000-0002-6738-3216 (2019) Norms of Truncated Toeplitz Operators and Numerical Radii of Restricted Shifts. Computational Methods and Function Theory, 19 (3). pp. 487-508. ISSN 1617-9447

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer-Verlag GmbH Germany, part of Springer Nature 2019. This is an author produced version of an article published in Computational Methods and Function Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Restricted shift; Truncated Toeplitz operator; Numerical radius; Hankel operator; Blaschke product
Dates:
  • Published: September 2019
  • Accepted: 12 May 2019
  • Published (online): 29 July 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 May 2019 10:52
Last Modified: 29 Jul 2020 00:38
Status: Published
Publisher: Springer Berlin Heidelberg
Identification Number: https://doi.org/10.1007/s40315-019-00282-z

Share / Export

Statistics